MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD STELLANT FLEX STERILE DISPOSABLE SYRINGES; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD STELLANT FLEX STERILE DISPOSABLE SYRINGES; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number FLEXD-150-SPK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
I primed the tubing again after it was disconnected from the patient to find a hole in the tubing.Fda safety report id# (b)(4).

Brand Name
MEDRAD STELLANT FLEX STERILE DISPOSABLE SYRINGES
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
indianola PA 15051 0780
MDR Report Key15293180
Report NumberMW5111699
Device Sequence Number12274446
Product Code DXT
UDI-Device Identifier00616258022833
UDI-Public(01)00616258022833
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2026
Device Model NumberFLEXD-150-SPK
Device Catalogue NumberFLEXD-150-SPK
Device Lot Number8622495
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown